# SDR REXA2024103001163

- Difficulty date: May 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320221
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12.00 COCKPIT FLOOR BEAM IS CRACKED IN RADIUS AT FS280.00. REMOVED CRACKED BEAM AT LBL 12 FS280. FABRICATED AND INSTALLED NEW  L/H FLOOR BEAM P/N CC670-33202-21 IAW CRJ 900 SRM 53-11-43-201-003-A01.
